# SDR VNAA9807012

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311671504
- Condition: Failed
- Location: Lt Engine
- Part time: 61,194 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT, THE AIRCRAFT RETURNED TO THE GATE ON TWO OCCASIONS FOR ECU FAIL WARNING MESSAGES.  THE FIRST GATE RETURN,  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND 1.8 SENSOR, (P/N 8720194), AND THE LEFT HAND NP SENSOR, (P/N 8720190).  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.  THE FLIGHT RETURNED TO THE GATE WITH ANOTHER ECU FAIL INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND INTERCOMPRESSOR BLEED VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-31-01.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
